I'm on day 20 with 400/80 bactrim 2x a day and I am having the worst cysts come up all over my cheeks and jawline. I didn't have any side effects other then breaking out worse. Is this normal should I stop the meds? I called derm which I'm not happy with and he says 20 days isn't long enough to see improvement but I need my face to clear before Christmas we are going back to my hometown. I also have been using retina mycro but stopped that cause I think that's what the problem is. Anybody else get worse before it gets better??
iriskm; this is very possible due to the fact prior to starting the bactrim they could have already been under or in pores etc and you would have broken out anyway keep taking it unless they start to get close to eyes or other places on the body. Then check with the jerk doctor. see another doctor if it gets worse. have a Merry Christmas.
Yes skin things are hard to clear etc. But if it does not get better in that amount of time then I would see the doctor again. Have a great weekend
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Sep 2009 • 1 answer
Updated 20 Nov 2009 • 1 answer
Updated 15 Aug 2018 • 1 answer
Posted 18 days ago • 0 answers
Posted 6 days ago • 0 answers